Sudafed Congestion + Headache Relief Max

  • Sudafed Congestion +Headache Relief Max Capsules for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen
  • It provides non-drowsy relief from head congestion and pain symptoms caused by head colds
  • Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains
  • Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose
  • This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen

B$6.20 Inc. VAT

Share this

You may also like…

Sudafed Congestion +Headache Relief temporarily reduces nasal congestion and nasal swelling due to the common cold. This non-drowsy decongestant provides powerful relief from head congestion and pain symptoms. Each coated caplet contains 200 mg of the NSAID ibuprofen to reduce fever while helping to alleviate headache and minor body aches and pains. Sudafed Congestion + Headache Relief also contains 10 mg of phenylephrine HCl to relieve sinus pressure and nasal congestion by reducing nasal passage swelling and restoring freer breathing through the nose.

size

16

Login to your account